| Model Number |
M0068F64540 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the procedure, the fiber outer sheath peeled off while passing through the ureteric catheter.The detached piece was retrieved from the bladder of the patient.The procedure was completed using another of the same device.There were no patient complications.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description